Rocky Mountain Journal of Mathematics

Semicompact cozero-fields and uniform spaces

Anthony W. Hager

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 3 (1979), 447-452.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129191

Digital Object Identifier
doi:10.1216/RMJ-1979-9-3-447

Mathematical Reviews number (MathSciNet)
MR528743

Zentralblatt MATH identifier
0417.54005

Subjects
Primary: 54E15: Uniform structures and generalizations 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05] 18A40: Adjoint functors (universal constructions, reflective subcategories, Kan extensions, etc.) 54C50: Special sets defined by functions [See also 26A21]

Citation

Hager, Anthony W. Semicompact cozero-fields and uniform spaces. Rocky Mountain J. Math. 9 (1979), no. 3, 447--452. doi:10.1216/RMJ-1979-9-3-447. https://projecteuclid.org/euclid.rmjm/1250129191


Export citation